# SDR 2007UALA05317

- Difficulty date: December 28, 2007
- Submitted: January 9, 2008
- Operation: Air carrier
- Aircraft: N430UA
- Make and model: Airbus A320-232
- Aircraft serial: 568
- Aircraft time: 42,188 hours, 14,932 cycles
- Engine: Iae V2527A5
- System (JASC): 2150 · Cabin Cooling System
- Part: Gasket
- Part number: 345540
- Condition: Failed
- Location: Lt A/C Pack
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RTFL AFTER LEAK DETECTED FROM ONE OF THE PACKS.  CAUSE: FAULTY CLAMP AND PACKING AT DUCT AT LT. PACK OZONE CONVERTER AND FCV.  REPLACED CLAMP AND PACKING
